# SDR WTAA950227

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Part number: MS33202
- Condition: Tripped
- Location: Aural Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RNO - TAKEOFF TRIM AURAL WARNING SOUNDED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  FOUND AURAL WARNING CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER.  AURAL WARNING SYSTEM OPERATIONAL CHECK NORMAL.  (M)
